Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On hcg diet, have extreme pain above waist, blood in urine. Test showed small tear in kidney. Possibility of diet contributing to the condition?

A friend of mine was taken to the hospital with the following symptoms: Extreme pain on his right side just above the waist Blood in his urine There was also what looked like a blood clot in the urine pain with urination A procedure revealed he had a small tear in his kidney but he says he has had no trauma to that area at all. This is not his first go around but he recently started the hcg diet again. Is there any possibility that taking hcg can contribute to his condition? I m a bit skeptical about this hcg. My wife did the diet and developed a food allergy that seems to have completely disappeared upon discontinuing hcg use. The friend I m referring to above loves crabs - and yet after being on hcg for some time he is now allergic to them! Very strange to me... Now this - kidney problems about 7 days after starting hcg again. Coincidence? Or could there be something to this? J
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
The symptoms of blood in the urine and pain in loin often indicates kidney stones. The finding of a renal "tear" is unusual and I think the doctor was probably describing some other medical condition.
However there is no correlation between hcg diet and the medical problem which you have described.
Hope this helps
Good luck.
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor